The full text of this article is unavailable through your IP address: 188.8.131.52
Asian Journal of Mathematics
Volume 26 (2022)
Invariance of plurigenera and Chow-type lemma
Pages: 507 – 554
This paper answers a question of Demailly whether a smooth family of nonsingular projective varieties admits the deformation invariance of plurigenera affirmatively, and proves this more generally for a flat family of varieties with only canonical singularities and uncountable ones therein being of general type and also two Chow-type lemmata on the structure of a family of projective complex analytic spaces.
deformations of complex structures, modifications, resolution of singularities, spectral sequences, hypercohomology, analytic sheaves and cohomology groups
2010 Mathematics Subject Classification
Primary 32G05. Secondary 18G40, 32C35, 32S45.
In Memory of Jean-Pierre Demailly (1957–2022)
Rao is partially supported by NSFC (Grant No. 11671305, 11771339, 11922115) and the Fundamental Research Funds for the Central Universities (Grant No. 2042020kf1065).
Received 1 June 2022
Accepted 15 June 2022
Published 24 March 2023